MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Model Number FOS411
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.Email address unknown / not provided.
 
Event or Problem Description
It was reported that the implant fractured and was removed.A new implant has been placed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).An full osseotiteâ® implant 4 x 11.5mm (fos411) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and bone with fracture at the threads.Device history record (dhr) review was completed for the subject lot number (2016121456).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2016121456) for similar event and no other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
FULL OSSEOTITE® IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14711114
Report Number0001038806-2022-00928
Device Sequence Number5233977
Product Code DZE
UDI-Device Identifier00844868003618
UDI-Public(01)00844868003618(17)220119(10)2016121456
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/19/2022
Device Model NumberFOS411
Device Catalogue NumberFOS411
Device Lot Number2016121456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale